# SDR DHL2002873504

- Difficulty date: September 13, 2002
- Submitted: October 14, 2002
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,065 hours, 21,923 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Elevator
- Part number: 564420507
- Condition: Dented
- Part time: 83,065 hours, 21,923 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ITEM N/R: 0632 RT ELEVATOR LOWER EXTERNAL SKIN DEFLECTED (DENTED) XAR 0 TO XE 83.500 ( MAJOR REPAIR) CORR: PERFORMED MAJOR REPAIR IAW EO DHL 020901 , ED-3123 , AND EO SEMAN 2002735. REMOVED FASTNERS WITHIN REPAIR AREA IAW SRM51-1-21 PG. 1. TRIMMED OUT DAMAGED SKIN SEGMENT IAW EO DHL02091 , ED-3123 , EO SEMAN 20022735 . CLEANED , TREATED , AND PRIMED AREA IAW SRM 51-1-8B. FABRICATED A NEW SKIN SEGMENT , (2024T3AL.032)N, AN INNER SPLICE (2024T3AL.040) AND A FILLER (2024T3AL.016) IAW EO DHL020901, ED-3123 ,, EO SEMANS 2002735. CLEANED , TREATED AND PRIMED NEW SKIN INTERIOR SURFACE , SPLICE , AND FILLER IAW SRM 51-1-8B APPLIED PRC SEALANT ON ALL FAYING SURFACES IAW SRM 51-1-15 PG. 1. INSTALLED NEW SKIN , INNER SPLI
